American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Kathrin Bringmann, Karl-Heinz Fricke and Zachary A. Kent. Special $L$-values and periods of weakly holomorphic modular forms. Proc. Amer. Math. Soc. 142 (2014) 3425-3439.
Abstract, references, and article information
View Article: PDF

[2] Paul Jenkins and Kyle Pratt. Interlacing of zeros of weakly holomorphic modular forms. Proc. Amer. Math. Soc. Ser. B 1 (2014) 63-77.
Abstract, references, and article information
View Article: PDF

[3] Xiannan Li. Additive twists of Fourier coefficients of $GL(3)$ Maass forms. Proc. Amer. Math. Soc. 142 (2014) 1825-1836.
Abstract, references, and article information
View Article: PDF

[4] Alexander Berkovich and Hamza Yesilyurt. On Rogers--Ramanujan functions, binary quadratic forms and eta-quotients. Proc. Amer. Math. Soc. 142 (2014) 777-793.
Abstract, references, and article information
View Article: PDF

[5] Sarbarish Chakravarty. Differential equations for triangle groups. Contemporary Mathematics 593 (2013) 179-204.
Book volume table of contents
View Article: PDF

[6] Michael Dewar and M. Ram Murty. A derivation of the Hardy-Ramanujan formula from an arithmetic formula. Proc. Amer. Math. Soc. 141 (2013) 1903-1911.
Abstract, references, and article information
View Article: PDF

[7] Matthew Boylan and John J. Webb. The partition function modulo prime powers. Trans. Amer. Math. Soc. 365 (2013) 2169-2206.
Abstract, references, and article information
View Article: PDF

[8] D. Constales, D. Grob and R. S. Kraußhar. A new class of hypercomplex analytic cusp forms. Trans. Amer. Math. Soc. 365 (2013) 811-835.
Abstract, references, and article information
View Article: PDF

[9] Claudia Alfes. Parity of the coefficients of Klein's $j$-function. Proc. Amer. Math. Soc. 141 (2013) 123-130.
Abstract, references, and article information
View Article: PDF

[10] Nickolas Andersen and Paul Jenkins. Divisibility properties of coefficients of level $p$ modular functions for genus zero primes. Proc. Amer. Math. Soc. 141 (2013) 41-53.
Abstract, references, and article information
View Article: PDF

[11] Jonas Jermann. Interlacing property of the zeros of $j_n(\tau)$. Proc. Amer. Math. Soc. 140 (2012) 3385-3396.
Abstract, references, and article information
View Article: PDF

[12] Sebastian Casalaina-Martin, David Jensen and Radu Laza. The geometry of the ball quotient model of the moduli space of genus four curves. Contemporary Mathematics 564 (2012) 107-136.
Book volume table of contents
View Article: PDF

[13] Winfried Kohnen and Geoffrey Mason. On the canonical decomposition of generalized modular functions. Proc. Amer. Math. Soc. 140 (2012) 1125-1132. MR 2869098.
Abstract, references, and article information
View Article: PDF

[14] Zachary A. Kent. Periods of Eisenstein series and some applications. Proc. Amer. Math. Soc. 139 (2011) 3789-3794. MR 2823025.
Abstract, references, and article information
View Article: PDF

[15] Matija Kazalicki. $2$-adic properties of modular functions associated to Fermat curves. Proc. Amer. Math. Soc. 139 (2011) 4265-4271. MR 2823072.
Abstract, references, and article information
View Article: PDF

[16] Saeid Hamzeh Zarghani. Hecke operators for non-congruence subgroups of Bianchi groups. Proc. Amer. Math. Soc. 139 (2011) 3853-3865. MR 2823032.
Abstract, references, and article information
View Article: PDF

[17] O. M. Fomenko. Fractional moments of automorphic $L$-functions. St. Petersburg Math. J. 22 (2011) 321-335. MR 2668129.
Abstract, references, and article information
View Article: PDF

[18] John Conway, John McKay and Allan Trojan. Galois groups over function fields of positive characteristic. Proc. Amer. Math. Soc. 138 (2010) 1205-1212. MR 2578514.
Abstract, references, and article information
View Article: PDF

[19] Sharon Garthwaite, Ling Long, Holly Swisher and Stephanie Treneer. Zeros of some level 2 Eisenstein series. Proc. Amer. Math. Soc. 138 (2010) 467-480. MR 2557165.
Abstract, references, and article information
View Article: PDF

[20] Cristian Virdol. On the Birch and Swinnerton-Dyer conjecture for elliptic curves over totally real number fields. Proc. Amer. Math. Soc. 137 (2009) 4019-4024. MR 2538562.
Abstract, references, and article information
View Article: PDF

[21] Barry Mazur. Finding meaning in error terms. Bull. Amer. Math. Soc. 45 (2008) 185-228. MR 2383303.
Abstract, references, and article information
View Article: PDF

[22] Kathrin Bringmann and Holly Swisher. Erratum to ``On a conjecture of Koike on identities between Thompson series and Rogers-Ramanujan functions''. Proc. Amer. Math. Soc. 136 (2008) 1501-1501. MR 2367124.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Heekyoung Hahn. On zeros of Eisenstein series for genus zero Fuchsian groups. Proc. Amer. Math. Soc. 135 (2007) 2391-2401. MR 2302560.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Kathrin Bringmann and Holly Swisher. On a conjecture of Koike on identities between Thompson series and Rogers-Ramanujan functions. Proc. Amer. Math. Soc. 135 (2007) 2317-2326. MR 2302552.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] YoungJu Choie and Olav K. Richter. Classification of the space spanned by theta series and applications. Proc. Amer. Math. Soc. 135 (2007) 2309-2315. MR 2302551.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Robert S. Maier. Algebraic hypergeometric transformations of modular origin. Trans. Amer. Math. Soc. 359 (2007) 3859-3885. MR 2302516.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Ahmed Sebbar and Thérèse Falliero. Equilibrium point of Green's function for the annulus and Eisenstein series. Proc. Amer. Math. Soc. 135 (2007) 313-328. MR 2255277.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Hiroyuki Tsutsumi. Modular differential equations of second order with regular singularities at elliptic points for $SL_2(\mathbb{Z})$. Proc. Amer. Math. Soc. 134 (2006) 931-941. MR 2196023.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] D. W. Farmer and S. Lemurell. Deformations of Maass forms. Math. Comp. 74 (2005) 1967-1982. MR 2164106.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Y. Choie and Y. Taguchi. A simple proof of the modular identity for theta series. Proc. Amer. Math. Soc. 133 (2005) 1935-1939. MR 2137858.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 47 found      Go to page: 1 2